Discrete and Continuous Dynamical Systems - Series B (DCDS-B)

Global bifurcation diagrams of one node solutions in a class of degenerate boundary value problems
Pages: 923 - 946, Issue 3, May 2017

doi:10.3934/dcdsb.2017047      Abstract        References        Full text (1861.0K)           Related Articles

Julián López-Gómez - Departamento de Matemática Aplicada, Universidad Complutense de Madrid, Madrid 28040, Spain (email)
Marcela Molina-Meyer - Departamento de Matemáticas , Universidad Carlos III de Madrid, Leganés 28071, Spain (email)
Paul H. Rabinowitz - Department of Mathematics, University of Wisconsin–Madison, Madison, WI 53706, United States (email)

1 J. C. Eilbeck, The pseudo-spectral method and path-following in reaction-diffusion bifurcation studies, SIAM J. of Sci. Stat. Comput., 7 (1986), 599-610.       
2 J. M. Fraile, P. Koch, J. López-Gómez and S. Merino, Elliptic eigenvalue problems and unbounded continua of positive solutions of a semilinear elliptic equation, J. Diff. Eqns., 127 (1996), 295-319.       
3 J. E. Furter and J. López-Gómez, Diffusion-mediated permanence problem for a heterogeneous Lotka-Volterra competition model, Proc. Royal Soc. Edinburgh, 127 (1997), 281-336.       
4 J. García-Melián, Multiplicity of positive solutions to boundary blow-up elliptic problems with sign changing weights, J. Funct. Anal., 261 (2011), 1775-1798.       
5 H. B. Keller, Lectures on Numerical Methods in Bifurcation Problems, Tata Institute of Fundamental Research, Springer, Berlin, 1987.       
6 J. López-Gómez, Approaching metasolutions by classical solutions, Differential and Integral Equations, 14 (2001), 739-750.       
7 J. López-Gómez, Estabilidad y Bifurcación Estática. Aplicaciones y Métodos Numéricos, Cuadernos de Matemática y Mecánica, Serie Cursos y Seminarios No 4, Santa Fe, 1988.
8 J. López-Gómez, Metasolutions: Malthus versus Verhulst in population dynamics. A dream of Volterra, in Handbook of Differential Equations "Stationary Partial Differential Equations", (eds. M. Chipot and P. Quittner), North Holland, 2 (2005), 211-309.       
9 J. López-Gómez, Metasolutions of Parabolic Equations in Population Dynamics, CRC Press, Boca Raton, 2015.
10 J. López-Gómez, M. Molina-Meyer and A. Tellini, Spiraling bifurcation diagrams in superlinear indefinite problems, Disc. Cont. Dyn. Systems A, 35 (2015), 1561-1588.       
11 J. López-Gómez and P. H. Rabinowitz, The effects of spatial heterogeneities on some multiplicity results, Disc. Cont. Dyn. Systems A, 36 (2016), 941-952.       
12 J. López-Gómez and P. H. Rabinowitz, Nodal solutions for a class of degenerate boundary value problems, Adv. Nonl. Studies, 15 (2015), 253-288.       
13 J. López-Gómez and A. Tellini, Generating an arbitrarily large number of isolas in a superlinear indefinite problem, Nonlinear Analysis, 108 (2014), 223-248.       
14 H. Matano, Nonincrease of the lap-number of a solution for a one-dimensional semilinear parabolic equation, J. Fac. Sci. Univ. Tokyo Sect. IA Math., 29 (1982), 401-441.       
15 M. Molina-Meyer and F. R. Prieto-Medina, Numerical computation of classical and large solutions for the one-dimensional logistic equation with spatial heterogeneities, preprint.
16 T. Ouyang, On positive solutions of semilinear equations on compact manifolds, Ind. Math. J., 40 (1991), 1083-1141.       
17 P. H. Rabinowitz, Nonlinear Sturm-Liouville problems for second order ordinary differential equations, Comm. Pure Appl. Math., 23 (1970), 939-961.       
18 P. H. Rabinowitz, Some global results for nonlinear eigenvalue problems, J. Funct. Anal., 7 (1971), 487-513.       
19 P. H. Rabinowitz, A note on a nonlinear eigenvalue problem for a class of differential equations, J. Diff. Eqns., 9 (1971), 536-548.       

Go to top